MAUDE Adverse Event Report: ORTHOSPACE LTD. INSPACE US LARGE; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL

ORTHOSPACE LTD. INSPACE US LARGE; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Model Number 0132
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an infection that required a wash out.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: patient had infection probable root cause: design wrong raw material or manufacturing agent selected in-process cleaning not effective at removing manufacturing residuals not enough strict controls placed on raw material source and purity process sterilization fault - including eto residuals contamination during manufacturing process; including endotoxins in-process cleaning not performed to spec application contamination of instruments patient reaction/allergy sensitivity or with active/latent infection use of contrast media use of more than one implant within the shoulder wrong patient selection manufacture date is not known.
 
Event or Problem Description
It was reported that the patient had an infection that required a wash out.
 
Event or Problem Description
It was reported that the patient had an infection that required a wash out.
 
Additional Manufacturer Narrative
Correction: the incorrect fda registration number was used during the initial report.The correct fda registration number is 3016573902.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: patient had infection probable root cause: design - wrong raw material or manufacturing agent selected - in-process cleaning not effective at removing manufacturing residuals - not enough strict controls placed on raw material source and purity process - sterilization fault - including eto residuals - contamination during manufacturing process; including endotoxins - in-process cleaning not performed to spec application - contamination of instruments - patient reaction/allergy sensitivity or with active/latent infection - use of contrast media - use of more than one implant within the shoulder - wrong patient selection product was not received in-house at orthospace-stryker endoscopy, and reportability decision was checked for consistency.

Brand Name
INSPACE US LARGE
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATABL
Manufacturer (Section D)
ORTHOSPACE LTD.
7 halamish st.
caesarea CA 30795 79
IS  3079579
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea CA 30795 79
IS   3079579
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14688862
Report Number0002936485-2022-00324
Device Sequence Number6777840
Product Code QPQ
UDI-Device Identifier17290013396065
UDI-Public17290013396065
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0132
Device Catalogue Number0132
Device Lot Number291121-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer05/18/2022
05/18/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date08/15/2022
02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown